# SDR QXEA2009032400194

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 17,805 hours, 14,743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING WALK AROUND FOUND RT MLG UPLOCK SPRING BROKEN.  REMOVED AND REPLACED SPRING IAW GOODRICH CMM 32-31-03 STEP 31, OK FOR CONTINUED SERVICE.
